# SDR SWAA2022051106051

- Difficulty date: May 9, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N930WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36636
- Aircraft time: 43,392 hours, 26,041 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

FLAPS WOULD NOT EXTEND BEYOND 2. USED ALT FLAP EXTENSION TO EXTEND TO 15 / [01] C/W FIM 27-51 TASK 813; FLAPS OP'S NORMAL; NO DEFECTS NOTED. INSPECTED FLAPS NO DEFECTS NOTED. FURTHER TROUBLESHOOT REQUESTED BY MX CONT.;[02] R+R L/H FLAP POSITION TRANSMITTER REF AMM 27-58-01 OPS GOOD
